eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Vitamin c cause Toothache (Toothaches)?

Summary: there is no Toothache reported by people who take Vitamin c yet.

We study 1,154 people who have side effects while taking Vitamin c from FDA and social media. Find out below who they are, when they have Toothache and more.

You are not alone: join a mobile support group for people who take Vitamin c and have Toothache >>>

 

 

 

 

Vitamin c

Vitamin c has active ingredients of L-ascorbic acid. It is often used in health. (latest outcomes from 1,532 Vitamin c users)

Toothache

Toothache (tooth pain) has been reported by people with osteoporosis, metastases to bone, multiple myeloma, rheumatoid arthritis, pain. (latest reports from 8,887 Toothache patients)

On Feb, 14, 2015: No report is found

Do you have Toothache while taking Vitamin C?

You are not alone! Join a mobile support group:
- support group for people who take Vitamin c
- support group for people who have Toothache

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Vitamin c, Toothache

You may be interested at these reviews (Write a review):

  • Salonpas patch relieve my toothache
    I used to slap Salonpas Plaster on my cheek in emergency before going to my dentist. So far, it did better to relieve my toothache. Simply wash my skin with soap and water and dry it well, then place the plaster on the aching spot and press it into the skin until it sticks. Based on my experience, this plaster should be worn for three days. In extreme cases, a second one may be applied. I always satisfied using this plaster
  • Lansoprazole and vitamin c drug interactions (1 response)
    Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.

More reviews for: Vitamin c, Toothache

Comments from related studies:

  • From this study (2 weeks ago):

  • had 2 stents put in sept. 2013 and since have heart pounding sensation especially after eating supper , can walk , skate , ride a bike for a few miles without any pain .......i have a feeling it may be lipitor as my legs ache at night shoulder joints hurt , no energy....lipitor seems to have a lot of side effects, could it be causing this pounding sensation also ?

    Reply

  • From this study (2 weeks ago):

  • moody, restlessness, insomia

    Reply

  • From this study (3 weeks ago):

  • I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.

    Reply

    Carmie on Jan, 26, 2015:

    I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.